Alert archive / California / Gale Warnings in 2010
Gale Warning 106, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Apr 3, 2010, 4:08 AM PDT. It took effect at Apr 4, 2010, 2:00 AM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2010, 4:08 AM PDT (11:08 UTC)
- In effect from
- Apr 4, 2010, 2:00 AM PDT
- Expired
- Apr 4, 2010, 4:57 PM PDT
- In force
- 15 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
227 WHUS76 KEKA 031108 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 408 AM PDT SAT APR 3 2010 PZZ470-475-032315- /O.CON.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/ /O.NEW.KEKA.GL.W.0106.100404T0900Z-100405T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 408 AM PDT SAT APR 3 2010 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 AM TO 5 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM PDT SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ -031915- 402 AM PDT SAT APR 3 2010 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-032200- /O.CON.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 408 AM PDT SAT APR 3 2010 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
318 WHUS76 KEKA 031112 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 412 AM PDT SAT APR 3 2010 PZZ470-475-032300- /O.CON.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/ /O.CON.KEKA.GL.W.0106.100404T0900Z-100405T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 412 AM PDT SAT APR 3 2010 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-032200- /O.CON.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 412 AM PDT SAT APR 3 2010 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
445 WHUS76 KEKA 032223 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 323 PM PDT SAT APR 3 2010 PZZ470-040630- /O.EXP.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/ /O.CON.KEKA.GL.W.0106.100404T0900Z-100405T0000Z/ /O.NEW.KEKA.SE.W.0056.100404T1200Z-100405T0000Z/ /O.NEW.KEKA.SE.A.0010.100405T0600Z-100405T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 323 PM PDT SAT APR 3 2010 ...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 AM TO 5 PM PDT SUNDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... LARGE NW SWELL WILL SLOWLY SUBSIDE TONIGHT. SOUTH WINDS WILL INCREASE TONIGHT AND REACH GALE STRENGTH BY SUNDAY MORNING. LARGE AND STEEP SEAS WILL DEVELOP SUNDAY MORNING AND AFTERNOON IN RESPONSE TO THESE WINDS. A WEST SWELL TRAIN WILL BUILD OVER THE WATERS SUNDAY EVENING...WITH HEIGHTS POSSIBLY EXCEEDING 18 FEET THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-040630- /O.EXP.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/ /O.NEW.KEKA.SW.Y.0017.100403T2223Z-100407T0600Z/ /O.EXB.KEKA.GL.W.0106.100404T1500Z-100405T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 323 PM PDT SAT APR 3 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 5 PM PDT SUNDAY... LARGE NW SWELL WILL SLOWLY SUBSIDE TONIGHT. SOUTH WINDS WILL INCREASE TONIGHT AND REACH GALE STRENGTH BY SUNDAY MORNING. A WEST SWELL TRAIN WILL BUILD OVER THE WATERS SUNDAY EVENING...WITH HEIGHTS POSSIBLY EXCEEDING 18 FEET THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-040630- /O.EXP.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/ /O.CON.KEKA.GL.W.0106.100404T0900Z-100405T0000Z/ /O.NEW.KEKA.SE.A.0010.100405T0600Z-100405T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 323 PM PDT SAT APR 3 2010 ...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT SUNDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... LARGE NW SWELL WILL SLOWLY SUBSIDE TONIGHT. SOUTH WINDS WILL INCREASE TONIGHT AND REACH GALE STRENGTH BY SUNDAY MORNING. A WEST SWELL TRAIN WILL BUILD OVER THE WATERS SUNDAY EVENING...WITH HEIGHTS POSSIBLY EXCEEDING 18 FEET THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-040630- /O.EXP.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/ /O.NEW.KEKA.SC.Y.0029.100403T2223Z-100407T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 323 PM PDT SAT APR 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT TUESDAY... LARGE NW SWELL WILL SLOWLY SUBSIDE TONIGHT...BUT SWELL HEIGHTS WILL REMAIN ABOVE 12 FEET THROUGH SUNDAY EVENING. A NEW WEST SWELL WILL BUILD OVER THE WATERS SUNDAY EVENING...PEAK AROUND 17 FEET SUNDAY NIGHT...AND SLOWLY SUBSIDE MONDAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
276 WHUS76 KEKA 040913 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 213 AM PDT SUN APR 4 2010 PZZ450-041715- /O.CAN.KEKA.SW.Y.0017.000000T0000Z-100407T0600Z/ /O.EXT.KEKA.GL.W.0106.100404T1400Z-100405T0000Z/ /O.EXB.KEKA.SE.W.0056.100404T1900Z-100405T0000Z/ /O.NEW.KEKA.SE.W.0057.100405T0600Z-100405T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 213 AM PDT SUN APR 4 2010 ...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS AFTERNOON. A HAZARDOUS SEAS WARNING IS ALSO IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT MONDAY. THE GALE WARNING IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-041715- /O.CON.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/ /O.CON.KEKA.SE.W.0056.100404T1200Z-100405T0000Z/ /O.UPG.KEKA.SE.A.0010.100405T0600Z-100405T1800Z/ /O.NEW.KEKA.SE.W.0057.100405T0600Z-100405T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 213 AM PDT SUN APR 4 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-041715- /O.CON.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/ /O.EXB.KEKA.SE.W.0056.100404T1900Z-100405T0000Z/ /O.UPG.KEKA.SE.A.0010.100405T0600Z-100405T1800Z/ /O.NEW.KEKA.SE.W.0057.100405T0600Z-100405T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 213 AM PDT SUN APR 4 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS AFTERNOON. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT MONDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-041715- /O.UPG.KEKA.SC.Y.0029.000000T0000Z-100407T0600Z/ /O.NEW.KEKA.SE.W.0057.100405T0600Z-100405T1600Z/ /O.EXB.KEKA.GL.W.0106.100404T1900Z-100405T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 213 AM PDT SUN APR 4 2010 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS AFTERNOON. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
838 WHUS76 KEKA 041532 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 AM PDT SUN APR 4 2010 PZZ450-042345- /O.CON.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/ /O.CAN.KEKA.SE.W.0056.100404T1900Z-100405T0000Z/ /O.EXT.KEKA.SE.W.0057.100404T1900Z-100405T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 832 AM PDT SUN APR 4 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM NOON TODAY TO 9 AM PDT MONDAY... A COLD FRONT WILL PRODUCE GALE CONDITIONS AS IT MOVES ACROSS THE WATERS TODAY. LARGE STEEP SEAS WILL DEVELOP IN RESPONSE TO THE STRONG WINDS. THE WINDS AND WIND DRIVEN SEAS WILL SUBSIDE THIS EVENING. A BUILDING WEST SWELL WILL MAINTAIN A HAZARDOUS SEA STATE THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-042345- /O.CAN.KEKA.SE.W.0056.000000T0000Z-100405T0000Z/ /O.EXT.KEKA.SE.W.0057.100404T1532Z-100405T1600Z/ /O.CON.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 832 AM PDT SUN APR 4 2010 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT MONDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A COLD FRONT WILL PRODUCE GALE CONDITIONS AS IT MOVES ACROSS THE WATERS TODAY. LARGE STEEP SEAS WILL DEVELOP IN RESPONSE TO THE STRONG WINDS. THE WINDS AND WIND DRIVEN SEAS WILL SUBSIDE THIS EVENING. A BUILDING WEST SWELL WILL MAINTAIN A HAZARDOUS SEA STATE THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-042345- /O.CON.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/ /O.CAN.KEKA.SE.W.0056.100404T1900Z-100405T0000Z/ /O.EXT.KEKA.SE.W.0057.100404T1900Z-100405T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 AM PDT SUN APR 4 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM NOON TODAY TO 9 AM PDT MONDAY... A COLD FRONT WILL PRODUCE GALE CONDITIONS AS IT MOVES ACROSS THE WATERS TODAY. LARGE STEEP SEAS WILL DEVELOP IN RESPONSE TO THE STRONG WINDS. THE WINDS AND WIND DRIVEN SEAS WILL SUBSIDE THIS EVENING. A BUILDING WEST SWELL WILL MAINTAIN A HAZARDOUS SEA STATE THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-042345- /O.CON.KEKA.GL.W.0106.100404T1900Z-100405T0000Z/ /O.CON.KEKA.SE.W.0057.100405T0600Z-100405T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 832 AM PDT SUN APR 4 2010 ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT MONDAY... A COLD FRONT WILL PRODUCE GALE CONDITIONS AS IT MOVES ACROSS THE WATERS TODAY. LARGE STEEP SEAS WILL DEVELOP IN RESPONSE TO THE STRONG WINDS. THE WINDS AND WIND DRIVEN SEAS WILL SUBSIDE THIS EVENING. A BUILDING WEST SWELL WILL MAINTAIN A HAZARDOUS SEA STATE THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
975 WHUS76 KEKA 042357 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 457 PM PDT SUN APR 4 2010 PZZ450-470-475-051200- /O.CAN.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/ /O.CON.KEKA.SE.W.0057.000000T0000Z-100405T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 457 PM PDT SUN APR 4 2010 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... ...GALE WARNING IS CANCELLED... A BUILDING WEST SWELL WILL AFFECT THE WATERS LATE TONIGHT THROUGH MONDAY MORNING. SEAS ARE EXPECTED TO RISE TO 17 TO 19 FEET AT 14 SECONDS. THE NATIONAL WEATHER SERVICE IN EUREKA HAS CAN CELLED THE GALE WARNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-051200- /O.CAN.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/ /O.EXT.KEKA.SE.W.0057.100404T2357Z-100405T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 457 PM PDT SUN APR 4 2010 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE GALE WARNING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 AM PDT MONDAY. A BUILDING WEST SWELL WILL AFFECT THE WATERS LATE TONIGHT THROUGH MONDAY MORNING. SEAS ARE EXPECTED TO RISE TO 16 TO 18 FEET AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Apr 2, 3:31 PM PDT, 12 hours 37 minutes earlier.
Area forecast discussion, Apr 2, 3:31 PM PDT, 12 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
331 PM PDT FRI APR 2 2010
.SYNOPSIS...RAIN SHOWERS WILL CONTINUE OVERNIGHT AND INTO THE
WEEKEND WITH SNOW SHOWERS INLAND AND AT ELEVATION. SMALL HAIL IS
POSSIBLE FROM CAPE MENDOCINO NORTH...ALONG THE COAST. TEMPERATURES
WILL REMAIN BELOW NORMAL FOR THE NEXT FEW DAYS. A COLD FRONT WILL
CROSS THE AREA ON SUN.
&&
.SHORT TERM...THE COLD FRONT IS SLIDING THROUGH THE AREA WITH
UNSTABLE SHOWERS IN ITS WAKE. A COOLER POOL OF AIR WILL MOVE INTO
PLACE BEHIND THE FRONT WITH A WEAK SHORT WAVE MOVING THROUGH OVER
THE WEEKEND. SCATTERED SHOWERS WILL CONTINUE THROUGH THE AREA
TONIGHT INTO TOMORROW AS A RESULT. ISOLATED THUDERSTORMS AND SMALL
HAIL ARE POSSIBLE EARLY THIS EVENING IN ZONE ONE DUE TO AN
UNSTABLE AIR MASS. SNOW LEVELS WILL REMAIN LOW AS COLD AIR IS
LODGED IN THE INTERIOR VALLEYS AND FALLEN SNOW MAINTAINS A COOLER
SURFACE. MODELS ARE IN GOOD AGREEMENT WITH THE SHORT TERM SHOWING
THE NEXT SYSTEM MOVING THROUGH SUN INTO MON. THE FORECAST REFLECTS
INCREASED POPS OVERNIGHT INTO TOMORROW FOR THE NORTHERN PORTIONS
OF THE AREA AND LOWER SNOW LEVELS. POPS WERE ALSO INCREASED FOR
THE SYSTEM SUN INTO MON AND SNOW LEVELS HELD A FEW HUNDRED FEET
LOWER THAN MODEL GUIDANCE. IN CONJUNCTION WITH RFC PRECIP
DATA...SNOW AMOUNTS AT PASS LEVELS AND BELOW COULD REACH AGAIN
INTO THE 4 INCH RANGE. A WINTER WEATHER ADVISORY WILL LIKELY BE
ISSUED ON SAT FOR THIS EVENT ON SUN INTO MON. TEMPS WERE ALSO
LOWERED IN THE INTERIOR VALLEYS AND THROUGHOUT TRINITY COUNTY TO
REFLECT THE COLD AIR TRAPPING. BFG
.LONG TERM...MODELS ARE IN AGREEMENT IN CONTINUING TO SHOW A RIDGE
CROSSING THE AREA TUE INTO WED. THIS IS EXPECTED TO BRING FAIR
WEATHER TO THE REGION DURING THAT TIME FRAME. WED THROUGH THE END
OF THE FORECAST MODELS INDICATE AN UPPER TROUGH AND SURFACE LOW
MOVING SE THROUGH CALIFORNIA. THIS WILL BRING ANOTHER BOUT OF
WINDS RAIN AND MOUNTAIN SNOW. THAT SAID...MODEL ARE NOT IN GOOD
AGREEMENT BEHIND THE RIDGE IN TERMS OF TIMING AND INTENSITY OF THE
UPPER SYSTEM DROPPING THROUGH. SINCE THE RIDGE REMAINS WELL
SITUATED AND MODEL SOLUTIONS ON THE UPPER TROUGH ARE LOW
CONFIDENCE...THE FORECAST REMAINED THE SAME FROM MON MORNING
THROUGH THE BALANCE. BFG
&&
.AVIATION...A FRONTAL SYSTEM CROSSING THE REGION TODAY WILL MOVE
SOUTH OF THE FORECAST AREA THIS EVENING. THE NORTHERN PORTION IS NOW
POST-FRONTAL AS WINDS HAVE SHIFTED TO THE NORTHWEST AND SUBSIDED
SIGNIFICANTLY. SOUTHERLY WINDS ARE STILL REPORTED UKI AND EXPECT THE
FRONT TO CLEAR MENDOCINO COUNTY BY 0300 UTC. VISIBLE IMAGES SHOW A
LARGE AREA OF COLD AIR CUMULUS BEHIND THE FRONT...SO EXPECT
SCATTERED SHOWER ACTIVITY TO AFFECT THE FORECAST AREA THROUGH THE
EVENING AND PERHAPS PAST MIDNIGHT. AHEAD OF THE FRONT GUSTY WINDS
AND MODERATE TO HEAVY RAINFALL WILL CONTINUE...WITH VSBY DIPPING TO
IFR AND CIGS GENERALLY LOW VFR. BEHIND THE FRONT MOSTLY VFR
CONDITIONS ARE EXPECTED ALTHOUGH PERIODIC DIPS TO MVFR MAY OCCUR IN
STRONGER SHOWERS. CMC
&&
.MARINE...A FRONTAL SYSTEM IS CURRENTLY MOVING SOUTH NEAR POINT
ARENA THIS AFTERNOON. GALE FORCE S WINDS ARE SHIFTING AROUND TO THE
NORTHWEST AND WILL CONTINUE TO SUBSIDE THIS EVENING. A NW SWELL IS
FORECAST TO ENTER THE WATERS LATER TONIGHT. THE ENP AND SWAN MODELS
BRING WAVE HEIGHTS UP TO AROUND 22 FEET...BUT DO NOT HAVE HIGH
CONFIDENCE IN THE MODELS RIGHT NOW BASED ON RECENT
PERFORMANCE...MANY EVENTS THE WAVE HEIGHTS HAVE BEEN OVERDONE BY
ANYWHERE FROM 2 TO 5 FEET. WITHOUT OFFSHORE BUOYS TO CALCULATE SWELL
DECAY DO NOT WANT TO COMMIT TO UNSEASONABLY LARGE SWELL AT THIS
POINT...BUT THE NEARSHORE BUOYS WILL NEED TO BE WATCHED. ANOTHER
FRONTAL SYSTEM WILL CROSS THE WATERS ON SUNDAY...WITH SOUTH WINDS
EXPECTED TO REACH GALE FORCE OVER MUCH OF THE WATERS. SEAS ARE AGAIN
FORECAST TO RISE TO NEAR 18 FEET BY SWAN...AND FOR NOW WENT A FOOT
OR TWO BELOW THAT FOR MAX SWELL HEIGHT. CILIBERTI.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER WEATHER ADVISORY UNTIL 6 PM PDT THIS EVENING ABOVE 2000
FEET FOR THE CAZ004.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 9 PM PDT WEDNESDAY
PZZ410-450-455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKAHazardous weather outlook, Apr 3, 4:00 AM PDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 400 AM PDT SAT APR 3 2010 CAZ001-002-041230- REDWOOD COAST-MENDOCINO COAST- 400 AM PDT SAT APR 3 2010 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG LATE SEASON STORM WILL POTENTIALLY BRING SIGNIFICANT RAIN...INCREASED WINDS AND DANGEROUS SURF TO THE AREA SUNDAY MORNING THROUGH MONDAY. PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ003-076-041230- NORTH COAST INTERIOR-MENDOCINO INTERIOR- 400 AM PDT SAT APR 3 2010 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FROST ADVISORY IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WINTER STORM WATCH IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ004-041230- UPPER TRINITY RIVER- 400 AM PDT SAT APR 3 2010 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WINTER STORM WATCH IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:32 PM PDT | Hazardous Seas Warning | EKA | 19 hr | |
| Apr 3, 3:11 AM PDT | Frost Advisory | EKA | 6 hr | |
| Apr 3, 3:11 AM PDT | Winter Storm Watch | EKA | 11 hr | |
| Apr 3, 4:27 AM PDT | High Surf Advisory | EKA | 11 hr | |
| Apr 3, 2:25 PM PDT | Winter Storm Warning | EKA | 36 hr | |
| Apr 3, 2:25 PM PDT | Winter Weather Advisory | EKA | 36 hr | |
| Apr 3, 3:23 PM PDT | Small Craft Advisory | EKA | 11 hr | |
| Apr 3, 3:23 PM PDT | Hazardous Seas Watch | EKA | 11 hr | |
| Apr 3, 3:23 PM PDT | Hazardous Seas Warning | EKA | 17 hr | |
| Apr 3, 3:23 PM PDT | Small Craft Advisory for Hazardous Seas | EKA | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.